# SDR DL72S970545

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N540DA
- Make and model: Boeing 727232
- Aircraft serial: 22386
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 900835A
- Stage of operation: LD
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG TRACK LIGHTING INOP IN AFT CABIN.  REPLACED BATT PACK, CK OK.
